# SDR AALA202205091460

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 4,722 hours, 1,853 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Track
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. CLEARED DEBRIS FROM DOOR TRACK. OPERATIONAL CHECK GOOD.
